Affordable Access

Access to the full text

Okuläre Nebenwirkungen systemischer Anti EGFR Therapie in der Onkologie

Authors
  • Bertelmann, Eckart
Type
Published Article
Journal
Kompass Ophthalmologie
Publisher
S. Karger GmbH
Publication Date
May 06, 2021
Volume
7
Issue
2
Pages
80–81
Identifiers
DOI: 10.1159/000516349
Source
Karger
Keywords
License
Green
External links

Abstract

Purpose: To report a case of cicatricial ectropion and madarosis with the use of anti-epidermal growth factor receptor medication panitumumab. Observations: An 82-year-old man with metastatic colorectal cancer presented with cicatricial ectropion and madarosis after starting panitumumab, an anti-epidermal growth factor receptor medication used to treat metastatic colorectal cancer. His findings resolved several weeks after discontinuation of panitumumab and treatment with lubrication and antibiotic/steroid ointment. Conclusion: This case demonstrates the importance to consider potential medication side effects when treating periocular conditions in patients taking anti-epidermal growth factor receptor (anti-EGFR) agents.

Report this publication

Statistics

Seen <100 times